# SDR ASAA2017082321704

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 39,205 hours, 11,798 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKOUT OCCURRED.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
